Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2176
Título: Stability of finite difference schemes for complex diffusion processes
Autor: Araújo, Adérito
Barbeiro, Sílvia
Serranho, Pedro
Palavras-chave: Finite differences
Nonlinear complex diffusion
Stability
Data: 2012
Editora: Society for Industrial and Applied Mathematics
Citação: Araújo, Adérito; Barbeiro, Sílvia; Serranho, Pedro - Stability of finite difference schemes for complex diffusion processes. "SIAM Journal on Numerical Analysis" [Em linha]. ISSN 0036-1429 (Print) 1095-7170 (Online). Vol. 50, nº3 (2012), p. 1-13
Resumo: In this paper we present a rigorous proof for the stability of a class of finite difference schemes applied to nonlinear complex diffusion equations. Complex diffusion is a common and broadly used denoising procedure in image processing. To illustrate the theoretical results we present some numerical examples based on an explicit scheme applied to a nonlinear equation in the context of image denoising.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2176
ISSN: 0036-1429
1095-7170
Versão do Editor: http://epubs.siam.org/doi/abs/10.1137/110825789?journalCode=sjnaam
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
paper_SIAM_rev_last.pdf911,24 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.